# SDR USAA061034

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BETWEEN FR 66 & 68 AT FLOOR LEVEL CORROSION.  DEFECTIVE PART REPLACED WITH IDENT PART PER AIRBUS DWG D53480048202; CORR LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1 X 24 INCHES.
